... was the cause, but after a month the pain is reduced but still there. Is Benicar known to cause muscle pain?
14 Jul 2011
Muscle pain is a serious side effect of Benicar, you must seek medical attention immediately.-
Side Effects of Benicar - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Benicar:
Seek medical attention right away if any of these SEVERE side effects occur when using Benicar:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; hoarseness); change in the amount of urine produced; chest pain; difficulty swallowing; fast, slow, or irregular heartbeat; muscle pain or cramps; symptoms of low blood pressure (eg, fainting, lightheadedness, severe dizziness).
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ok, I didnt want a STUPID answer to my question. I KNOW it is a side effect, I have talked with my dr., he has changed my meds. I was wondering WHY ...
1 answer • 30 Jun 2010
I take Tricor for past month or so. Recently blistered, red bumps, itching on head, ears,side of neck, itchy hands and feet. No fever. Moderate pain ...
3 answers • 3 Aug 2011
I had extreme muscle cramps in the legs and feet since I took Benicar for a week. Maybe it was only a coincidence that it happened during that time.
2 answers • 1 Aug 2012
Shortly after starting Lisinopril I developed a cough, chills, weakness, and muscle aches. I got fed up with bad advice from my MD and stopped taking ...
2 answers • 1 Jul 2013
... weakness and calf pain. I told my doc about this and she did a dopler study of my legs but it seemed to start when I started the Benicar. I have ...
1 answer • 6 Jun 2014